# SDR REXA2013032000392

- Difficulty date: March 19, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N8745B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7745
- Aircraft time: 22,106 hours, 19,818 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559 SEMI-PRESSURE BULKHEAD CAP ANGLE AT LBL 18 AND RBL 18 CRACKED.  REPAIRED IAW PA 53-025C AND BOMBARDIER REOS 601R-53-41-260 AND 601R-53-41-609.
